| Model Number |
24716 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in superficial femoral artery.A 6.0x220x150-hybrid sterling balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported and the patient was stable.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a superficial femoral artery.A 6.0x220x150-hybrid sterling balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.The procedure was completed with different device.No patient complications were reported.It was further reported that the balloon ruptured during second inflation at 4 atmospheres.